# SDR AALA202207061882

- Difficulty date: June 22, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 60,606 hours, 34,985 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: HTE2000021
- Part serial: M391GB0400
- Condition: Defective
- Location: Zone 500 - Lh Wi
- Part time: 54,340 hours, 34,341 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM: FUEL LEFT OUTER TRANSFER OPEN. **SUPPLEMENTAL REPORT FOR AALA202206231882: REPLACED LEFT HAND TRANSFER VALVE ACTUATOR 11QP PER AMM 28-15-51. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED** (CLOSED)
